MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO RADIOLUCENT RIGHT ANGLE DRIVE; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO RADIOLUCENT RIGHT ANGLE DRIVE; ARTHROSCOPE
Model Number 4100355000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device drill bit was broken in the attachment during a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.

Brand Name
RADIOLUCENT RIGHT ANGLE DRIVE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
zach baker
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key12814336
Report Number3015967359-2021-02561
Device Sequence Number4543078
Product Code HRX
UDI-Device Identifier04546540068279
UDI-Public04546540068279
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4100355000
Device Catalogue Number4100355000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2021
Initial Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown